MAUDE Adverse Event Report: NUVASIVE, INC. MODULUS; ORTHOPAEDIC INORGANIC IMPLANT INSERTER/EXTRACTOR, REUSABLE

NUVASIVE, INC. MODULUS; ORTHOPAEDIC INORGANIC IMPLANT INSERTER/EXTRACTOR, REUSABLE
Model Number 1775850
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The part of the device that does not remain in situ has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that while inserting modulus implant, the inner threaded piece of the inserter that interacts with the threaded hole in the implant broke off and stayed in implant.They could not get the implant out since it was more than halfway in and so we just tamped implant further into disc space and left the broken piece in the implant.Nothing was put over the tip; it¿s threaded all the way into the implant and broke off.No revision necessary and as of now no reported effects to patient.

Brand Name
MODULUS
Common Device Name
ORTHOPAEDIC INORGANIC IMPLANT INSERTER/EXTRACTOR, REUSABLE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24236466
Report Number2031966-2026-00018
Device Sequence Number9183965
Product Code OVD
UDI-Device Identifier00887517913425
UDI-Public00887517913425
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K172123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1775850
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient Weight92 KG